Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hollister1

Pleasant side-effect

Recommended Posts

over the past week (i started accutane 2 weeks ago) people have commented on how white my teeth look. like they ask if ive had them bleached...if ive done anything to them cause they look super pearly white. ive always had white teeth...i mean not brown or anything...and i havent done anything special to them, i brush twice a day but thats it. anybody else experienced this? accutane is the only thing i can kinda credit for this due to the fact of how many many people have commented and i havent done anything special...

this is a side effect i could live with.

anyone else?

Share this post


Link to post
Share on other sites

i know it may be far-fetched and dumb to credit accutane with this but it sure is a break from all the other stuff accutane gets blamed for.

wink.gif

Share this post


Link to post
Share on other sites
Guest Craigems

i thought it said on the packet it can make your teeth go yellow. wierd.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×